RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 195, Number 6, Pages 1294–1295 (Mi dan35867)  

CYBERNETICS AND THE REGULATION THEORY

A new approach to the allocation problem

Yu. L. Ziman

Institute of Precision Mechanics and Computer Equipment, Moscow

Full text: PDF file (321 kB)

Bibliographic databases:
UDC: 519.14
Presented: С. А. Лебедев
Received: 07.05.1970

Citation: Yu. L. Ziman, “A new approach to the allocation problem”, Dokl. Akad. Nauk SSSR, 195:6 (1970), 1294–1295

Citation in format AMSBIB
\Bibitem{Zim70}
\by Yu.~L.~Ziman
\paper A new approach to the allocation problem
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 195
\issue 6
\pages 1294--1295
\mathnet{http://mi.mathnet.ru/dan35867}
\zmath{https://zbmath.org/?q=an:0215.59002}


Linking options:
  • http://mi.mathnet.ru/eng/dan35867
  • http://mi.mathnet.ru/eng/dan/v195/i6/p1294

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019